# SDR IPXA2018100834810

- Difficulty date: October 7, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 19,504 hours, 12,531 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAXI OUT, THE LT FWD CABIN DOOR NOT CLOSED OCCURRED ON THE ECAM.   ISSUE WAS INTERMITTENT WITH REPEAT AND MULTIPLE WARNINGS GOING OFF.  SLIDE INDICATED ARMED BTB DUE TO DOOR NOT CLOSED INDICATE.  CLEANED & INSPECTED THE LIMIT SWITCHES ON THE L1 DOOR 43WS & 7WS,  & TESTED THE DOOR INDICATIONS IAW AMM 52-71-00, PG BLOCK 501.
